# SDR UALA2009111603567

- Difficulty date: November 15, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 61,416 hours, 19,277 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 6AB AFT EEL INOP, LIGHT ASSY IS DAMAGED.  SECURED EEL LIGHT ASSY.  EEL LIGHT OP CHECKS OK.
